On the Structure of Laplacian Characteristic Polynomial of Circulant Graphs Научная публикация
Журнал |
Doklady Mathematics
ISSN: 1064-5624 , E-ISSN: 1531-8362 |
||||||
---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2024, Том: 109, Номер: 1, Страницы: 25–29 Страниц : 5 DOI: 10.1134/s1064562424701771 | ||||||
Ключевые слова | circulant graph, Laplacian matrix, eigenvalues, rooted spanning tree | ||||||
Авторы |
|
||||||
Организации |
|
Информация о финансировании (1)
1 | Институт математики им. С.Л. Соболева СО РАН | FWNF-2022-0005 |
Реферат:
The present work deals with the characteristic polynomial of Laplacian matrix for circulant graphs. We show that it can be decomposed into a finite product of algebraic function evaluated at the roots of a linear combination of Chebyshev polynomials. As an important consequence of this result, we get the periodicity of characteristic polynomials evaluated at the prescribed integer values. Moreover, we can show that the characteristic polynomials of circulant graphs are always perfect squares up to explicitly given linear factors.
Библиографическая ссылка:
Kwon Y.S.
, Mednykh A.
, Медных И.А.
On the Structure of Laplacian Characteristic Polynomial of Circulant Graphs
Doklady Mathematics. 2024. V.109. N1. P.25–29. DOI: 10.1134/s1064562424701771 WOS Scopus РИНЦ OpenAlex
On the Structure of Laplacian Characteristic Polynomial of Circulant Graphs
Doklady Mathematics. 2024. V.109. N1. P.25–29. DOI: 10.1134/s1064562424701771 WOS Scopus РИНЦ OpenAlex
Оригинальная:
Квон Й.С.
, Медных А.Д.
, Медных И.А.
О структуре характеристического полинома Лапласа для циркулянтных графов
Доклады Академии наук. Серия: Математика, информатика, процессы управления. 2024. Т.515. №1. С.34-39. DOI: 10.31857/S2686954324010059 РИНЦ OpenAlex
О структуре характеристического полинома Лапласа для циркулянтных графов
Доклады Академии наук. Серия: Математика, информатика, процессы управления. 2024. Т.515. №1. С.34-39. DOI: 10.31857/S2686954324010059 РИНЦ OpenAlex
Даты:
Поступила в редакцию: | 21 апр. 2023 г. |
Принята к публикации: | 24 янв. 2024 г. |
Опубликована в печати: | 11 мар. 2024 г. |
Опубликована online: | 11 мар. 2024 г. |
Идентификаторы БД:
Web of science: | WOS:001180328000005 |
Scopus: | 2-s2.0-85187184179 |
РИНЦ: | 66924487 |
OpenAlex: | W4392646553 |
Цитирование в БД:
Пока нет цитирований